hello, ive been having symptoms of lupus for many years. When I was a teenager I had blood tests which showed I was positive for ANA's. During that time I had strange round itchy patches which would first be pink and extremely inflamed, then as they healed they would become scaly. They would flake off and leave a white patch of skin lighter than the rest of my skin. I would get these lesions on my face, arms, shoulders, and hands. I rarely get these patches now, I think because I am much better about using sunscreen. Now I get many more symptoms. I just noticed that without makeup, I have a very light pink rash over the bridge of my nose. I frequently get wierd hives which appear out of nowhere usually on my arms, and face. They only last a couple of hours if I dont scratch them. My joints go through phases where they are very stiff and achy. I have periods of time when I am extremely tired even though I had plenty of sleep. My scalp has a chronic strange very flaky rash on it, which is unrelieved by dandruff shampoos, it also has itchy bumps and pimple like sores. My hands and feet are constantly freezing cold when the rest of me is fine. They will turn bright red or white when this happens. I also get unexplained sores in my mouth and nose. Ive gone to the Dr for many of these different symptoms but the Dr just blows me off and gives some explanation like "your nose is probably just dry, you probably just cut your mouth on some sharp food". I know there is more, but I cant think of it now. Is there any signs I should watch for, or anything I should tell my Dr? I dont mind if this is as far as it gets, Im just worried it will get worse. I take very good care of myself, I exercise at least 5 days a week and eat very good foods. I also suffer from extreme irritability and depression. Do you think this is all in my head? If it is not killing me, is it so bad to just not do anything about it?
diagnosless in CA
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?